# SDR ABXA9800646

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Jamb
- Part number: 59174637
- Condition: Cracked
- Location: Bs 817
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C INSPECTION, FOUND THE AFT PRESSURE BULKHEAD DOOR JAMB UPPER RIGHT CORNER CRACKED.  REPAIRED IAW ABX REA D953-24119.
